RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2001, Volume 65, Issue 6, Pages 15–56 (Mi izv364)  

This article is cited in 5 scientific papers (total in 5 papers)

Deformations of quadratic Diophantine systems

V. G. Zhuravlev

Vladimir State Pedagogical University

Abstract: We consider specializations of quadratic matrix equations preserving the invariant type of the equation and the weight formula for representations of the quadratic form by a genus of positive definite forms. We apply our results to the forms of cubic and Gosset lattices.

DOI: https://doi.org/10.4213/im364

Full text: PDF file (3004 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2001, 65:6, 1085–1126

Bibliographic databases:

MSC: 11E20, 11E25, 11E08, 11H55
Received: 25.11.1999

Citation: V. G. Zhuravlev, “Deformations of quadratic Diophantine systems”, Izv. RAN. Ser. Mat., 65:6 (2001), 15–56; Izv. Math., 65:6 (2001), 1085–1126

Citation in format AMSBIB
\Bibitem{Zhu01}
\by V.~G.~Zhuravlev
\paper Deformations of quadratic Diophantine systems
\jour Izv. RAN. Ser. Mat.
\yr 2001
\vol 65
\issue 6
\pages 15--56
\mathnet{http://mi.mathnet.ru/izv364}
\crossref{https://doi.org/10.4213/im364}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1892903}
\zmath{https://zbmath.org/?q=an:1044.11012}
\transl
\jour Izv. Math.
\yr 2001
\vol 65
\issue 6
\pages 1085--1126
\crossref{https://doi.org/10.1070/IM2001v065n06ABEH000364}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746729844}


Linking options:
  • http://mi.mathnet.ru/eng/izv364
  • https://doi.org/10.4213/im364
  • http://mi.mathnet.ru/eng/izv/v65/i6/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Budarina, “Deformations of Diophantine systems for quadratic forms of the root lattices $A_n$”, J. Math. Sci. (N. Y.), 133:5 (2006), 1605–1610  mathnet  crossref  mathscinet  zmath  elib  elib
    2. Walling L.H., “On a reciprocity theorem of Gauss”, Quadratic Forms - Algebra, Arithmetic, and Geometry, Contemporary Mathematics, 493, 2009, 391–397  crossref  mathscinet  zmath  isi
    3. Budarina N., “On Primitively Universal Quadratic Forms”, Lith. Math. J., 50:2 (2010), 140–163  crossref  mathscinet  zmath  isi  scopus
    4. N. V. Budarina, “On primitively 2-universal quadratic forms”, St. Petersburg Math. J., 23:3 (2012), 435–458  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    5. Budarina N., “Diophantine Properties of the Sequences of Prime Numbers”, Funct. Approx. Comment. Math., 58:2 (2018), 269–279  crossref  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:180
    Full text:72
    References:21
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019